# SDR ARWA980425

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Bs 158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT LOWER FUSELAGE DOOR AT FS 1586 HAS CORROSION.  CLEANED CORROSION FABRICATED DOULBER AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-0198.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0198, CONTROL NR 5126.
